# SDR UALA2013011400247

- Difficulty date: January 11, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 63,504 hours, 23,196 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 60
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCTL SEC 1 FAULT ECAM.  RESET PER FLT MANUAL, RESTORED.  REPLACED SEC NR 1, OPS CHECKED GOOD.
